Welcome to our online store!
ADVIL TABLETS 96
The original Advil round tablet containing 200mg of ibuprofen has been providing effective pain relief for people around the world for many years.
- Great everyday value
- Easy to swallow tablet
- Effectively relieves common body aches & pains
- Relieves acute pain associated with inflammation
- Relieves fever
Advil Tablets provide effective pain relief at great everyday value. Each Advil Tablet contains 200mg ibuprofen and is a round, sugar coated tablet that is easy to swallow. Use Advil Tablets for temporary relief of pain and discomfort from everyday pains and aches. Advil Tablets also reduce fever.
What Does it Relieve?
Advil Tablets temporarily relieves pain and discomfort from everyday pains such as:
- Migraine headache
- Tension headache
- Period Pain
- Dental Pain
- Minor Arthritis Pain
- Rheumatic pain
- Tennis elbow pain
- Sore throat
- Sinus pain
- Pain associated with the common cold and flu
Advil Tablets temporarily relieves acute pain where inflammation is present such as:
- Back Pain
- Neck Pain
- Muscle Pain
Advil Tablets also reduce fever.
- Begin by taking 1-2 tablets, swallowed whole with water. One tablet will often be adequate for mild pain, but for more severe pain you may require two tablets. Repeat dose if necessary after 4-6 hours.
- Do not exceed 6 tablets in 24 hours.
- Do not give to children under 12 years.
Each tablet contains ibuprofen 200mg
Who can use this product?
This product is suitable for adults and children aged 12 years and over